RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gil', Mikhael I

Statistics Math-Net.Ru
Total publications: 32
Scientific articles: 31

Number of views:
This page:1523
Abstract pages:2077
Full texts:1090
References:1

http://www.mathnet.ru/eng/person25441
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:gil.michael-iosif
https://mathscinet.ams.org/mathscinet/MRAuthorID/228581

Publications in Math-Net.Ru
1991
1. M. I. Gil', “Solvability of a system of stationary Boussinesq equations”, Differ. Uravn., 27:11 (1991),  1936–1941  mathnet  mathscinet  zmath; Differ. Equ., 27:11 (1991), 1377–1382
2. M. I. Gil', L. L. Shargorodskaya, “An estimate for the norm of the resolvent of a quasi-Hermitian operator”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, 1,  14–19  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 35:1 (1991), 16–20
3. M. I. Gil', “On the uniqueness and stability of viscous incompressible fluid flows”, Matem. Mod., 3:4 (1991),  78–82  mathnet  mathscinet
4. M. I. Gil', “Perturbation of the spectra of operators of a certain class”, Mat. Zametki, 49:3 (1991),  149–151  mathnet  mathscinet  zmath; Math. Notes, 49:3 (1991), 328–330  isi
1990
5. M. I. Gil', “К статье “Условия равномерной корректности задачи Коши для уравнения с переменным оператором в гильбертовом пространстве””, Sibirsk. Mat. Zh., 31:5 (1990),  209  mathnet
1989
6. M. I. Gil', “Stability of essentially nonlinear time-dependent systems”, Dokl. Akad. Nauk SSSR, 308:2 (1989),  281–284  mathnet  mathscinet  zmath; Dokl. Math., 34:9 (1989), 753–755
7. M. I. Gil', “Estimates for the solutions of systems of nonlinear diffusion equations”, Differ. Uravn., 25:12 (1989),  2082–2090  mathnet  mathscinet  zmath; Differ. Equ., 25:12 (1989), 1472–1480
8. M. I. Gil', “The “freezing” method for nonlinear equations”, Differ. Uravn., 25:8 (1989),  1291–1297  mathnet  mathscinet  zmath; Differ. Equ., 25:8 (1989), 912–917
9. M. I. Gil', “Estimates for solutions of quasilinear systems of parabolic type”, Differ. Uravn., 25:4 (1989),  723–726  mathnet  mathscinet  zmath
1988
10. M. I. Gil', L. L. Shargorodskaya, “Conditions for the boundedness of solutions and existence of limit cycles for scalar differential equations of a certain type”, Izv. Vyssh. Uchebn. Zaved. Mat., 1988, 5,  6–10  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 32:5 (1988), 1–7
1987
11. M. I. Gil', “Single-circuit systems with several nonlinearities, which satisfy the generalized Aĭzerman–Kalman hypothesis”, Dokl. Akad. Nauk SSSR, 292:6 (1987),  1315–1318  mathnet  mathscinet  zmath
12. M. I. Gil', “Two-sided estimates for solutions of systems of linear differential equations”, Differ. Uravn., 23:12 (1987),  2031–2036  mathnet  mathscinet  zmath
13. M. I. Gil', “On conditions for the dissipativity and existence of limit cycles of differential equations with a leading linear part”, Differ. Uravn., 23:4 (1987),  712–714  mathnet  mathscinet  zmath
1986
14. M. I. Gil', L. L. Shargorodskaya, “On a criterion for the existence of limit cycles”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 11,  11–14  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:11 (1986), 12–15
1985
15. M. I. Gil', “A class of absolutely stable distributed systems”, Avtomat. i Telemekh., 1985, 12,  54–59  mathnet  zmath; Autom. Remote Control, 46 (1985), 1537–1543
16. M. I. Gil', “On Absolute Stability of Nonlinear Nonstatibnary Distributed Systems”, Avtomat. i Telemekh., 1985, 6,  12–19  mathnet
17. M. I. Gil', “A class of absolutely stable multiply connected systems”, Dokl. Akad. Nauk SSSR, 280:4 (1985),  811–815  mathnet  mathscinet  zmath
18. M. I. Gil', “Two-sided estimates of solutions of a class of nonlinear differential equations”, Differ. Uravn., 21:5 (1985),  891–894  mathnet  mathscinet  zmath
1983
19. M. I. Gil', “On one class of absolutely stable systems”, Avtomat. i Telemekh., 1983, 10,  70–75  mathnet  zmath; Autom. Remote Control, 44:10 (1983), 1295–1300
20. M. I. Gil', “On a class of systems absolutely stable in the Hurwitz angle”, Dokl. Akad. Nauk SSSR, 269:6 (1983),  1324–1327  mathnet  mathscinet  zmath
21. M. I. Gil', “Determination of the domain of exponential stability of systems of differential equations”, Differ. Uravn., 19:8 (1983),  1452–1454  mathnet  mathscinet  zmath
22. M. I. Gil', “Estimates of the norm of the resolvent of a non-self-adjoint operator which is “nearly” self-adjoint or unitary”, Mat. Zametki, 33:2 (1983),  161–167  mathnet  mathscinet  zmath; Math. Notes, 33:2 (1983), 81–84  isi
1981
23. M. I. Gil', “On stability of nonstationary distributed systems”, Avtomat. i Telemekh., 1981, 1,  5–8  mathnet  zmath; Autom. Remote Control, 42:1 (1981), 1–3
1980
24. M. I. Gil', “Об оценке траектории линейной нестационарной системы”, Differ. Uravn., 16:6 (1980),  1126  mathnet
1979
25. M. I. Gil', “Estimates of the norm of a function of a Hilbert–Schmidt operator”, Izv. Vyssh. Uchebn. Zaved. Mat., 1979, 8,  14–19  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 23:8 (1979), 3–18
26. M. I. Gil', “Estimation of the norm of the resolvent of a completely continuous operator”, Mat. Zametki, 26:5 (1979),  713–717  mathnet  mathscinet  zmath; Math. Notes, 26:5 (1979), 849–851  isi
1975
27. M. I. Gil', “Operator colligations of open systems with scattering channels”, Izv. Vyssh. Uchebn. Zaved. Mat., 1975, 8,  19–28  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 19:8 (1975), 15–22
1974
28. M. I. Gil', L. L. Shargorodskaya, “A certain approximate method for the inversion of the Laplace transform of functions of several variables”, Zh. Vychisl. Mat. Mat. Fiz., 14:2 (1974),  487–489  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 14:2 (1974), 213–215
1973
29. M. I. Gil', “On the representation of the resolvent of a nonselfadjoint operator by integrals with respect to a spectral function”, Dokl. Akad. Nauk SSSR, 211:6 (1973),  1267–1269  mathnet  mathscinet  zmath
30. M. I. Gil', “On operator colligations with nonunitary characteristic operator-valued functions”, Dokl. Akad. Nauk SSSR, 211:5 (1973),  1035–1037  mathnet  mathscinet  zmath
1972
31. M. I. Gil', “A certain approximate method of the inverse Laplace transform”, Zh. Vychisl. Mat. Mat. Fiz., 12:2 (1972),  475–480  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 12:2 (1972), 240–248

1974
32. M. I. Gil', “Поправки к статье “Об операторных узлах с неунитарными характеристическими оператор-функциями” (ДАН, т. 211, № 5, 1973 г.)”, Dokl. Akad. Nauk SSSR, 215:6 (1974),  768  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020